# SDR PNSA010705

- Difficulty date: July 22, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 22,562 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CARGO DOOR LIGHTS ILLUMINATED AFTER TAKEOFF CLIMBING THROUGH 500 FEET.  CIRCLED AND DUMPED FUEL AND RETURNED TO ANC.  MAINTENANCE FOUND UNSECURED BAG SHIFTED DURING TAKEOFF AND MOVED INSIDE DOOR HANDLE SLIGHTLY, ALSO FOUND UPPER AFT CLICK CLACK ROD NOT ADJUSTED PROPERLY.  ADJUSTED PER MAINTENANCE MANUAL AND OP CHECKED DOOR WARNING SYSTEM OK.
